No Cover Image

Journal article 468 views 39 downloads

Image-dependent conditional McKean–Vlasov SDEs for measure-valued diffusion processes

Feng-yu Wang Orcid Logo

Journal of Evolution Equations, Volume: 21, Issue: 2, Pages: 2009 - 2045

Swansea University Author: Feng-yu Wang Orcid Logo

Published in: Journal of Evolution Equations
ISSN: 1424-3199 1424-3202
Published: Springer Science and Business Media LLC 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Image dependent SDE; Measure-valued diffusion process; Ergodicity; Feynman–Kac formula; Intrinsic/Lions derivative
College: Faculty of Science and Engineering
Issue: 2
Start Page: 2009
End Page: 2045